# SDR 98ZZZM401

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: 320559
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND ROW 2 EMERGENCY LIGHT INOP.  FOUND BUTT SPLICE BROKEN.  REINSTALLED NEW SPLICE, OPS CHECK OK.  (M)
